MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Calibration Problem (2890); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that during the procedure the dragonfly optis imaging catheter was intended to be used in the left circumflex artery (lcx) lesion.However, the imaging catheter displayed error code 122.Therefore, the imaging catheter was removed from the patient, and the procedure was completed with another dragonfly.There were no adverse patient effects and no clinically significant delay in the procedure.Based on the results of the device analysis, the guidewire exchange minirail was torn approximately 4 millimeters (mm) distally from the exit notch.Torn material has the potential to result in foreign material in the patient and is reportable.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The window tube was noted to be bent, and there was a tear noted on the distal edge of the guidewire exit notch.The reported calibration problem was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported calibration problem appears to be related to circumstances of the procedure.The optical fiber of the catheter was damaged, which caused the reported calibration problem.In this case, it is likely that the optical fiber damage was caused by the use or handling techniques employed.The torn guidewire exit notch is consistent with the catheter being inserted onto a guidewire and forcefully removed from the guidewire; however, the damage cannot be directly attributed as a cause for the reported event nor the optical fiber break.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23950422
Report Number2024168-2026-00049
Device Sequence Number21522102
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)260415(10)10289561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10289561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown